# SDR CALA2025010901847

- Difficulty date: January 9, 2025
- Submitted: January 9, 2025
- Operation: Air carrier
- Aircraft: N37577
- Make and model: Boeing 737-9
- Aircraft serial: 67615
- Aircraft time: 4,649 hours, 1,560 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Elec Connector
- Condition: Disconnected
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE EMERGENCY LIGHT MOUNTED ON THE CEILING AT ROW 3 IS INOPERABLE. REQUESTING DEFERRAL FOR THE INOP LIGHT, PART NIS IN BOS TOMC APPROVED C/W MEL FOUND THE EMERGENCY AISLE LIGHT (EAL) ELECTRICAL CONNECTOR IS DISCONNECTED. RECONNECTED ELECTRICAL CONNECTOR, OPS CHK OK. REF. AMM. 33-51-03-960-802
